# SDR SWIA200211507

- Difficulty date: November 15, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 33,312 hours, 41,426 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE THE FIRST OFFICER NOTICED ''SOMETHING WET'' ON THE RT WING.  RT FUEL GAUGE SHOWED AN IMBALANCE AND INCREASING.  RETURNED TO DEN.  ON SHORT FINAL THE FUEL GAUGE BECAME ERRATIC.    CHECKED FUEL GAUGE WITH FUEL TANK STICKS.  NO DEFECTS NOTED.  OPS CHECK GOOD.  NO LEAKS FOUND.
